MathSciNet Relay Station
MathSciNet bibliographic data
MR1887959 34A99 (34A25 45D05)
Kilbas, A. A.; Trujillo, J. J. Differential equations of fractional order: methods, results and problems. I. Appl. Anal. 78 (2001), no. 1-2, 153–192.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement